# SDR REXA2019010200022

- Difficulty date: January 2, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 27,920 hours, 25,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017595
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM 280 IS CRACKED AT THE AFT UPPER ANGLE BETWEEN THE MLG MANUAL RELEASE CABLE PULLEY BRACKET AND PREVIOUS REPAIR, JUST O/B OF LBL 9, IN THE CABIN BELOW THE FLOOR. REPAIRED CRACKED ANGLE IAW REO 601R-53-11-136.
